# SDR JJBA20250827058

- Difficulty date: August 11, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE IV, CENTER GUSSET BTW FRAME 59-61 CORRODED OUT OF LIMITS	CENTER FUSELAGE IV, CENTER GUSSET BTW FR59-61 REPLACED.
